267 200

Desmopressin 복용 환자에서 발생한 중증 저나트륨혈증에 의한 동기능부전 증후군 1예

Title
Desmopressin 복용 환자에서 발생한 중증 저나트륨혈증에 의한 동기능부전 증후군 1예
Other Titles
Sick Sinus Syndrome Following Severe Hyponatremia Associated with Desmopressin Therapy
Author
신정훈
Keywords
데스모프레; 저나트륨혈증; 동기능부전 증후군신; Deamino arginine vasopressin; Hyponatremia; Sick sinus syndrome
Issue Date
2015-11
Publisher
대한내과학회
Citation
대한내과학회지, v. 89, NO 5, Page. 558-562
Abstract
DDAVP는 항이뇨 호르몬 유사체로 야뇨증 치료에 사용되고 있다. 그러나 주로 고령의 환자에게 DDAVP 투여 시 저나트륨혈증이 생긴 예가 다양하게 보고되고 있다. 본 증례에서는 고령의 심부전 환자에서 장기간 DDAVP 투여로 중증 저나트륨혈증과 그로 인한 동기능부전이 발생하였으나 DDAVP를 중단하고 생리 식염수 정주 치료 등의 저나트륨혈증 교정 후에 증상 및 동기능이 모두 호전된 예를 경험하였기에 이를 문헌고찰과 함께 보고하는 바이다. Desmopressin diacetate arginine vasopressin (DDAVP) is a synthetic analogue of the arginine vasopressin that is widely used in the treatment of diabetes insipidus, nocturnal enuresis, and polyuria. Although it is generally well-tolerated, DDAVP can cause hyponatremia, especially in elderly patients. There are many reports of DDAVP-induced hyponatremia, but there has been only one case report in which sinus node dysfunction was caused by severe hyponatremia. Here we report a case of sick sinus syndrome that occurred during an episode of severe hyponatremia induced by chronic use of desmopressin in a 91-year-old man who had nocturnal enuresis.
URI
http://ekjm.org/journal/view.php?doi=10.3904/kjm.2015.89.5.558http://hdl.handle.net/20.500.11754/29184
ISSN
1738-9364; 2289-0769
DOI
10.3904/kjm.2015.89.5.558
Appears in Collections:
COLLEGE OF MEDICINE[S](의과대학) > MEDICINE(의학과) > Articles
Files in This Item:
Desmopressin 복용 환자에서 발생한 중증 저나트륨혈증에 의한 동기능부전 증후군 1예.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE